# SDR IXXA20240818056

- Difficulty date: August 14, 2024
- Submitted: August 18, 2024
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,852 hours, 21,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 02706067
- Condition: Inoperative
- Location: Zone 200
- Part time: 65,852 hours, 21,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

PRIOR TO ETOPS ENTRY POINT CREW REPORTED, BOTH FLIGHT MANAGEMENT COMPUTER DISPLAYS BLANK. ADDITIONALLY, AIR TRAFFIC CONTROL REPORTED NO ADS-B DATA RECEIVED.  AIRCRAFT WAS IN IMC, ALTERNATIVELY, NO LIGHTING WAS SIGHTED.  WITH COMPONENT FAULTS PRESENTING, FLIGHT COULD NOT CONTINUE AS SCHEDULED ETOPS ROUTE. AIR TURN BACK TO DEPARTURE STATION FJDG. CREW DECLARED AN EMERGENCY DESCENT. LANDING WAS UNEVENTFUL AND NO ADDITIONAL PRECAUTIONARY ACTIONS WERE NOTED. ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. SUBSEQUENT TO FLIGHT MANAGEMENT COMPUTER BUILT IN TEST EQUIPMENT CHECK AND ADDITIONAL TROUBLESHOOTING PER BOEING 757-200 (B757) FAULT ISOLATION MANUAL 34-61-FAULT TREE 802, 22-02-FAULT TREE 828, AND 34-61-FAULT TREE 818, LINE MAINTENANCE REPORTED LEFT CONTROL DISPLAY UNIT FAULTY.   LEFT MULTI-PURPOSE DISPLAY UNIT REMOVED AND REPLACED IAW B757-200 AIRCRAFT MAINTENANCE MANUAL 34-61-02. OPERATIONAL CHECK GOOD. PER B757-200 FAULT ISOLATION MANUAL 34-45-FAULT TREE 810 AND AIRCRAFT MAINTENANCE MANUAL 34-45-00, TRAFFIC ALERT AND COLLISION/AIR DATA COMPUTING SYSTEM OPERATIONAL TEST SATISFACTORY.  NO FAULTS FOUND.  LIGHTNING STRIKE AND WATER INTRUSION IN E/E BAY CONDITIONAL INSPECTIONS IAW B757-200 AIRCRAFT MAINTENANCE MANUAL 05-51-19 AND 05-51-13 GOOD. NO EVIDENCE OF LIGHTNING STRIKE OR WATER INTRUSION IN E/E BAY. AIRCRAFT RETURNED TO SERVICE.
